American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16G30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Paul P. Martin. The decomposition matrices of the Brauer algebra over the complex field. Trans. Amer. Math. Soc. 367 (2015) 1797-1825.
Abstract, references, and article information   
View Article: PDF

[2] Daniel Chan. McKay correspondence for canonical orders. Trans. Amer. Math. Soc. 362 (2010) 1765-1795. MR 2574877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Otto Kerner and Jan Trlifaj. Constructing tilting modules. Trans. Amer. Math. Soc. 360 (2008) 1907-1925. MR 2366968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Mark Kleiner and Idun Reiten. Abelian categories, almost split sequences, and comodules. Trans. Amer. Math. Soc. 357 (2005) 3201-3214. MR 2135742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Steffen König and Changchang Xi. A characteristic free approach to Brauer algebras. Trans. Amer. Math. Soc. 353 (2001) 1489-1505. MR 1806731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Daniel Simson. A reduced Tits quadratic form and tameness of three-partite subamalgams of tiled orders. Trans. Amer. Math. Soc. 352 (2000) 4843-4875. MR 1695036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jeremy Haefner and Gerald Janusz. Hereditary crossed products. Trans. Amer. Math. Soc. 352 (2000) 3381-3410. MR 1661242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Darrell Haile and Patrick Morandi. On Dubrovin valuation rings in crossed product algebras . Trans. Amer. Math. Soc. 338 (1993) 723-751. MR 1104201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia